# SDR GTIA2023053037226

- Difficulty date: May 29, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N695NK
- Make and model: Airbus A320-232
- Aircraft serial: 8696
- Aircraft time: 13,891 hours, 6,231 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT PAX DOOR ASSIST ACCUMULATOR REQUIRES SERVICING.-SERVICED AFT RIGHT PAX DOOR ASSIST ACCUMULATOR IAW AMM 52-10-00.
